CSpace
多维周期双正交向量小波的构造
陈翰麟1; 李登峰2
2000
Source Publication数学年刊a辑
ISSN1000-8314
Volume21AIssue:004Pages:449
Abstract本文研究了多维周期双正交向量小波的构造。通过使用矩阵分解,给出具有矩阵伸缩的周期双正交向量小波构造的一种算法。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38638
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.东南大学
Recommended Citation
GB/T 7714
陈翰麟,李登峰. 多维周期双正交向量小波的构造[J]. 数学年刊a辑,2000,21A(004):449.
APA 陈翰麟,&李登峰.(2000).多维周期双正交向量小波的构造.数学年刊a辑,21A(004),449.
MLA 陈翰麟,et al."多维周期双正交向量小波的构造".数学年刊a辑 21A.004(2000):449.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈翰麟]'s Articles
[李登峰]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈翰麟]'s Articles
[李登峰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈翰麟]'s Articles
[李登峰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.